# SDR CALA2018012100274

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 60,887 hours, 22,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AND 1ST CLASS EMERGENCY LIGHTS INOPERATIVE.   R & R THE BATTERY PACKS IAW AMM 33-51-06.
